# SDR QXEA200501338

- Difficulty date: September 24, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT OUTBOARD FLAP HAS TRAILING EDGE DAMAGE AT APPROX WING STATION YW 273.0.  DAMAGE AREA IS APPROX 2.75 INCH IN LENGTH BY APPROX .75 INCH WIDE IN CENTER OF DAMAGED AREA.  MAINTENANCE CUT AWAY DAMAGE IN UPPER PLANK AND TRAILING EDGE CHANNEL IAW STEP 2 OF SECT II OF RED 8/4-57-556.  REMOVED PLANK FROM AIRCRAFT.  COMPLETED STEPS 3-7 OF RD 8/4-57-556.  CONTINUED WITH SECT III STEPS 1-4. C/W SECT III STEPS 5-6 OF RD 8/4-57-556.  C/W SECT II STEP 7 OF WA 6-57-381.  INSPECTED FLAP TRAILING EDGE AND PLANK FOR CLEANLINESS AND DEBRIS.  NO DISCREPANCIES NOTED.  OK TO INSTALL PLANK.  C/W STEP 7-10 OF EA 6-57-381.  PAINTED RT OUTBOARD FLAP TRAILING EDGE IAW EA 6-57-381, PG 4 STEP 11.
